MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0286
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a pulse generator change-out, this right ventricular (rv) lead exhibited high capture thresholds and loss of capture (loc).The lead was tested using a pacing system analyzer and the elevated thresholds persisted.A review of the stored data revealed the threshold increased during the previous 6 months; however, impedance and sensing measurements were normal and a chest x-ray showed no abnormalities.The treating physician performed a venography that showed the patient anatomy had a closed access.The patient is not pacing dependent, so the physician elected to program rv pacing off.No adverse patient effects were reported.The device is not expected to be returned.Additional information received indicated that this right ventricular (rv) lead had no capture and there were high capture thresholds.Lead fracture was suspected.Sensing and shock impedances were within the normal range, and no noise was noted.Subsequently this lead was surgically abandoned, and a new lead was successfully replaced.No additional patient adverse effects were reported.
 
Additional Manufacturer Narrative
This report contains additional information in section b1 adverse event/product problem, b2 outcomes attrib to adv event, b5 describe event or problem, h1 type of reportable event, h2 if follow-up, what type and h6 impact codes.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24059486
Report Number2124215-2026-02207
Device Sequence Number15807817
Product Code NVY
UDI-Device Identifier00802526431418
UDI-Public00802526431418
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2011
Device Model Number0286
Device Catalogue Number0286
Device Lot Number013719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2026
Initial Report FDA Received Date01/13/2026
Date Device Manufactured07/21/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown